Translator Disclaimer
2017 Localization operators for the windowed Fourier transform associated with singular partial differential operators
Nadia Ben Hamadi
Rocky Mountain J. Math. 47(7): 2179-2195 (2017). DOI: 10.1216/RMJ-2017-47-7-2179

Abstract

We introduce the windowed Fourier transform connected with some singular partial differential operators defined on the half plane $\left [0,+\infty \right [\,\times \mathbb {R}$. Then, we investigate localization operators and show that these operators are not only bounded but also in the Shatten-von Neumann class. We give a trace formula when the symbol function is a nonnegative function.

Citation

Download Citation

Nadia Ben Hamadi. "Localization operators for the windowed Fourier transform associated with singular partial differential operators." Rocky Mountain J. Math. 47 (7) 2179 - 2195, 2017. https://doi.org/10.1216/RMJ-2017-47-7-2179

Information

Published: 2017
First available in Project Euclid: 24 December 2017

zbMATH: 1381.42010
MathSciNet: MR3748227
Digital Object Identifier: 10.1216/RMJ-2017-47-7-2179

Subjects:
Primary: 42A38, 65R10

Rights: Copyright © 2017 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
17 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.47 • No. 7 • 2017
Back to Top